# SDR 99ZZZX752

- Difficulty date: March 9, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1097J
- Make and model: Hughes 369D
- Aircraft serial: 900801D
- Engine: Allsn 250C20B
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 6899253
- Condition: Failed
- Location: Fuel System
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FAILED BYPASS TEST, DURING INSPECTION.  PUMP WAS REPLACED.  S/N T4182.  CONTROL NR 98-3-4.
